# SDR YENA20140319057

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 729 hours, 200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED IN FLIGHT AND WOULD NOT EXTINGUISH.  DURING TROUBLESHOOTING THE FAULT WAS NOT PRESENT. FOLLOWED TSM 33-51-00-810-881-A, NO FAULTS NOTED.  EMERGENCY LIGHTING CHECKED NORMAL.  ACFT OK FOR SERVICE.
